Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 93, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 20, 2015, 11:10 PM CDT for Champaign County, Vermilion County, Illinois. It was in force for 65 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2015, 11:10 PM CDT (04:10 UTC)
- Expired
- Jun 21, 2015, 12:15 AM CDT
- In force
- 65 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Champaign County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 123 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 11:30 PM CDT | TSTM WND DMG | Hoopeston, IL | TREES DOWN |
| Jun 20, 11:30 PM CDT | TSTM WND GST 62 | Hoopeston, IL | |
| Jun 20, 11:32 PM CDT | TSTM WND GST 51 | 1 E Rossville, IL | |
| Jun 20, 11:35 PM CDT | TSTM WND DMG | Hoopeston, IL | ROOF AND STRUCTURAL DAMAGE...12X12 SHED DESTROYED. NUMEROUS TREES AND LARGE BRANCHES DOWN. OTHER MINOR DAMAGE...ROOF SHINGLES AND FENCES. |
| Jun 20, 11:47 PM CDT | TSTM WND DMG | 1 N Hoopeston, IL | 4 TO 8 INCH DIAMETER TREE LIMBS DOWN |
| Jun 20, 11:47 PM CDT | TSTM WND GST 67 | 1 N Hoopeston, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 10:13 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 143 J/kg
- Mixed-layer CIN
- -493 J/kg
- Mixed-layer LCL
- 1524 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
839
WUUS53 KILX 210410
SVRILX
ILC019-183-210515-
/O.NEW.KILX.SV.W.0093.150621T0410Z-150621T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1110 PM CDT SAT JUN 20 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 1215 AM CDT
* AT 1109 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF RANKIN TO NEAR WILLARD
AIRPORT...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHAMPAIGN...URBANA...DANVILLE...RANTOUL...SAVOY...MAHOMET...
HOOPESTON...ST. JOSEPH...GEORGETOWN...TOLONO...WESTVILLE...
TILTON...CATLIN...OAKWOOD...PHILO...ROSSVILLE...SIDNEY...HOMER...
THOMASBORO AND GIFFORD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 57 BETWEEN MILE MARKERS 218 AND 257.
INTERSTATE 72 BETWEEN MILE MARKERS 179 AND 182.
INTERSTATE 74 BETWEEN MILE MARKERS 175 AND 219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3988 8754 3988 8846 4040 8827 4040 8794
4049 8793 4049 8753
TIME...MOT...LOC 0409Z 275DEG 45KT 4053 8797 4004 8833
HAIL...<.75IN
WIND...60MPH
$$
SHIMON3 follow-up statements
792
WWUS53 KILX 210434
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1134 PM CDT SAT JUN 20 2015
ILC019-183-210515-
/O.CON.KILX.SV.W.0093.000000T0000Z-150621T0515Z/
VERMILION-CHAMPAIGN-
1134 PM CDT SAT JUN 20 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR VERMILION AND SOUTHEASTERN CHAMPAIGN COUNTIES...
AT 1134 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HOOPESTON TO BROADLANDS...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DANVILLE...HOOPESTON...GEORGETOWN...WESTVILLE...TILTON...CATLIN...
OAKWOOD...ROSSVILLE...HOMER...RIDGE FARM...POTOMAC...FAIRMOUNT...
SIDELL...FITHIAN...BELGIUM...BROADLANDS...ALLERTON...VERMILION COUNTY
AIRPORT...BISMARCK AND INDIANOLA.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 199 AND 219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3988 8754 3988 8808 4013 8793 4049 8772
4049 8753
TIME...MOT...LOC 0434Z 284DEG 46KT 4043 8764 3991 8801
HAIL...<.75IN
WIND...60MPH
$$
SHIMON125
WWUS53 KILX 210442
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1142 PM CDT SAT JUN 20 2015
ILC019-210452-
/O.CAN.KILX.SV.W.0093.000000T0000Z-150621T0515Z/
CHAMPAIGN-
1142 PM CDT SAT JUN 20 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHAMPAIGN COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
EAST CENTRAL ILLINOIS.
LAT...LON 3988 8754 3988 8794 4023 8777 4049 8764
4049 8753
TIME...MOT...LOC 0442Z 275DEG 43KT 4041 8751 3989 8788
$$
ILC183-210515-
/O.CON.KILX.SV.W.0093.000000T0000Z-150621T0515Z/
VERMILION-
1142 PM CDT SAT JUN 20 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR VERMILION COUNTY...
AT 1142 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES EAST OF ROSSVILLE TO NEAR ALLERTON...MOVING
EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DANVILLE...HOOPESTON...GEORGETOWN...WESTVILLE...TILTON...CATLIN...
OAKWOOD...ROSSVILLE...RIDGE FARM...FAIRMOUNT...SIDELL...BELGIUM...
VERMILION COUNTY AIRPORT...BISMARCK...INDIANOLA...HENNING...
JAMAICA...ALVIN AND KICKAPOO STATE PARK.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 205 AND 219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3988 8754 3988 8794 4023 8777 4049 8764
4049 8753
TIME...MOT...LOC 0442Z 275DEG 43KT 4041 8751 3989 8788
HAIL...<.75IN
WIND...60MPH
$$
SHIMON030
WWUS53 KILX 210509
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1209 AM CDT SUN JUN 21 2015
ILC183-210519-
/O.EXP.KILX.SV.W.0093.000000T0000Z-150621T0515Z/
VERMILION-
1209 AM CDT SUN JUN 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR VERMILION COUNTY WILL EXPIRE
AT 1215 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
EAST CENTRAL ILLINOIS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
LINCOLN.
LAT...LON 3988 8754 3988 8794 4023 8777 4049 8764
4049 8753
TIME...MOT...LOC 0508Z 275DEG 45KT 4041 8751 3989 8788
$$
SHIMONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 8:57 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jun 20, 8:57 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 857 PM CDT SAT JUN 20 2015 .UPDATE... ISSUED AT 857 PM CDT SAT JUN 20 2015 A LINE OF STRONG TO SEVERE THUNDERSTORMS IS MOVING INTO WEST CENTRAL IL FROM THE NORTHWEST AHEAD OF A COLD FRONT MOVING SOUTHEASTWARD INTO THE AREA. SPC MESOANALYSIS SHOWING AROUND 4000 J/KG MLCAPE VALUES ALONG/SOUTH OF THE LINE WITH 30-50 KTS 0-6KM BULK SHEAR ACROSS NORTHERN HALF OF IL. AS A RESULT...ORGANIZED SEVERE CONVECTION SHOULD CONTINUE FOR MUCH OF THE EVENING THROUGH WEST CENTRAL IL AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM. SEVERE WEATHER THREATS IN THIS AREA INCLUDE DAMAGING WIND GUSTS TO 60 MPH OR GREATER...LARGE HAIL...AND THE THREAT FOR AN ISOLATED TORNADO OR TWO. THUNDERSTORM ACTIVITY SHOULD SPREAD EAST AND SOUTH THROUGH CENTRAL/SE IL OVERNIGHT WITH SEVERE THUNDERSTORM THREAT SLOWLY DIMINISHING AND LARGELY SINKING SOUTHEASTWARD TOWARD SOUTH CENTRAL IL TOWARD POCKET OF STRONGEST INSTABILITY. HAVE SENT UPDATES TO FORECASTS FOR SHORT-TERM TRENDS IN THUNDERSTORM ACTIVITY LARGELY USING HRRR MODEL GUIDANCE WHICH APPEARS TO HAVE A GOOD HANDLE ON RECENT CONVECTIVE TRENDS. && .SHORT TERM...(TONIGHT) ISSUED AT 303 PM CDT SAT JUN 20 2015 THE REMNANTS OF TROPICAL STORM BILL DEFINED BY 1006 MB SURFACE LOW OVER SOUTHERN OHIO WITH 580 DM 500 MB LOW WILL TRACK INTO THE MID ATLANTIC STATES BY DAWN SUNDAY. BROKEN TO OVERCAST CLOUDS 1.5-3K FT OVER EASTERN HALF OF CWA WILL CONTINUE TO DECREASE FROM WEST TO EAST DURING LATE AFTERNOON AND EARLY EVENING. A CAPPED ATMOSPHERE IS KEEPING CENTRAL AND SOUTHEAST IL DRY SO FAR TODAY. HOWEVER, SHOWERS AND THUNDERSTORMS OVER EASTERN IA AND TRACKING EAST INTO NW IL AND SW WI MAINLY NORTH OF I-80 WILL EVOLVE INTO A LARGER MCS SYSTEM THAT WILL DROP SE TOWARD THE IL RIVER LATE THIS AFTERNOON/EARLY EVENING AND ACROSS MOST OF CENTRAL IL DURING THIS EVENING, REACHING SOUTHEAST IL OVERNIGHT WHERE CONVECTION CHANCES LOWER TO 30% FROM I-70 SOUTH. SPC HAS SLIGHT RISK OF SEVERE STORMS AS FAR SE AS A TAYLORVILLE TO DANVILLE LINE TONIGHT WHILE ENHANCED RISK WAS EXPANDED SE TO NEAR THE IL RIVER. AREAS WEST OF IL RIVER HAVE 30% RISK OF LARGE HAIL (2 INCH DIAMETER OR LARGER) AND DAMAGING WIND GUSTS ALONG WITH A 5% RISK OF TORNADOES. VERY UNSTABLE AIRMASS DEVELOPING LATE THIS AFTERNOON AND INTO THIS EVENING WITH CAPES RISING TO 2500-4500 J/KG IN WESTERN COUNTIES (EVEN NEAR 5000 J/KG BY 00Z/7 PM IN SW IA/NE MO AND FAR WEST CENTRAL IL AROUND QUINCY. MEANWHILE BULK SHEAR IS 30-40 KTS OVER NORTHERN CWA MAINLY FROM I-72 NORTH. PRECIPITABLE WATER VALUES OF 1.5-1.8 INCHES OVER IA THIS AFTERNOON TO SHIFT INTO CENTRAL IL THIS EVENING AND COULD CAUSE SOME LOCALLY HEAVY RAINS WITH THUNDERSTORMS ALONG WITH FREQUENT LIGHTNING. MUGGY LOWS TONIGHT IN THE LOWER 70S OVER CENTRAL/SE IL WITH UPPER 60S FAR NW BY GALESBURG. .LONG TERM...(SUNDAY THROUGH SATURDAY) ISSUED AT 303 PM CDT SAT JUN 20 2015 OUTFLOW BOUNDARY/FRONTAL BOUNDARY WILL REMAIN DRAPED OVER THE AREA TOMORROW AND THIS WILL BE THE FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS. COULD BE SOME LINGERING THUNDERSTORMS FROM THE OVERNIGHT MCS THAT MOVES THROUGH. HOWEVER...BIG QUESTION IS HOW FAR SOUTH WILL THE OUTFLOW BOUNDARY GET BY MORNING. FORCING ALONG THE BOUNDARY AND MOISTURE WILL BE SUFFICIENT FOR MORE STORMS AND AGREE WITH SPC THAT A SLIGHT RISK IS WARRANTED OVER PARTS OF THE CWA TOMORROW THROUGH TOMORROW NIGHT. THIS BOUNDARY WILL THEN LIFT NORTHWARD A LITTLE THROUGH THE FIRST PART OF THE WEEK...SO PCPN CHANCES WILL SHIFT NORTHWARD SOME. HOWEVER...ALL MODELS FORECASTING STORMS TO CONTINUE THROUGH THE WEEK AND THIS WILL KEEP THE FRONT FROM GOING TOO FAR NORTH...AND WILL LIKELY BE OVER OR NEAR THE AREA THROUGH SATURDAY. THEREFORE...A CHANCE OF SHOWERS AND STORMS WILL CONTINUE THROUGH THE ENTIRE WEEK. THERE WILL BE SOME BREAKS IN THE PCPN...BUT TIMING OF WHEN THESE WILL BE THIS FAR OUT IS TOO UNCERTAIN. SO WILL JUST KEEP POPS THE WHOLE TIME AND THEN MAKE ADJUSTMENTS AS THE EVENTS GET CLOSER. TEMPS WILL BE WARM THROUGH THE PERIOD WITH THE WARMEST DAYS BEING MON THROUGH WED. A RELATIVELY STRONGER FRONT LOOKS TO MOVE THROUGH LATE IN THE WEEK AND THIS SHOULD BRING SLIGHTLY COOLER TEMPS FOR FRI AND SAT. GUIDANCE NUMBERS LOOK OK BUT WENT LITTLE WARMER IN THE EXTENDED THAN MEX GUIDANCE. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 656 PM CDT SAT JUN 20 2015 THE LINE OF STRONG TO SEVERE STORMS ACROSS EASTERN IOWA IS EVOLVING INTO A SQUALL LINE A LITTLE SOONER THAN EARLIER INDICATIONS. THERE REMAINS SOME CONVECTIVE INHIBITION IN THE LOWER LEVELS OF THE AIRMASS OVER CENTRAL ILLINOIS, BUT THE LINE OF STORMS SHOULD HAVE ENOUGH ELEVATED INSTABILITY AND MOMENTUM TO OVERCOME SOME OF THAT CIN. STORM STRENGTH MAY WEAKEN THE FARTHER THE LINE PROGRESSES INTO ILLINOIS, ALLOWING THE LINE TO SLOW DOWN AND STALL IN A WEST TO EAST ORIENTATION, DROPPING VERY HEAVY RAINFALL OVER SMALLER AREAS. THE PRIMARY SEVERE THREAT MAY TRANSITION FROM WIND AND HAIL TO FLASH FLOODING BY MIDNIGHT OR SHORTLY AFTER. PIA IS STILL UNDER THE GUN FOR DAMAGING WIND GUSTS OF 45-50KT AS THE LINE REACHES THEM BETWEEN 03Z-05Z/10PM- MIDNIGHT. WILL KEEP A TEMPO FOR THEM AND BMI AS THE STORM TRACK HAS A BETTER CHANCE OF REACHING THAT FAR E-SE. SPI, DEC, AND CMI WILL LIKELY SEE THE LATER STAGES OF THE COMPLEX ARRIVE AFTER MIDNIGHT, POSSIBLY AS LAST AS 3AM/08Z FOR CMI. HAVE SLOWED DOWN THE TIMING OF STORM ARRIVAL FOR ALL TAFS, AND INCREASED PEAK GUSTS IN THE TEMPO TO 45KT FOR PIA AND BMI. WE KEPT ONLY VCTS FOR THE OTHER TERMINAL SITES UNTIL THE EVOLUTION OF THE LINE BECOMES MORE APPARENT LATER THIS EVENING. WINDS WILL GENERALLY REMAIN SOUTH-SOUTHWEST AHEAD OF THE LINE OF STORMS, WITH SPEEDS OF 12-18KT. WINDS WILL THEN TRANSITION TO WEST LATE TONIGHT AND SUNDAY MORNING. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...ONTON SHORT TERM...07 LONG TERM...AUTEN AVIATION...SHIMON
Hazardous weather outlook, Jun 20, 3:21 PM CDT, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 321 PM CDT SAT JUN 20 2015 ILZ027>031-036>038-040-041-211100- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 321 PM CDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP AND SPREAD INTO THE AREA LATE THIS AFTERNOON OR THIS EVENING FROM THE NORTHWEST. SOME OF THESE STORMS WILL LIKELY BE SEVERE. DAMAGING WINDS AND LARGE HAIL UP TO GOLF BALL OR LARGER ARE THE PRIMARY THREATS...ALTHOUGH TORRENTIAL RAINS...FREQUENT LIGHTNING AND ISOLATED TORNADOES ARE ALSO POSSIBLE. MODERATE FLOODING...WITH A FORECAST OF MAJOR FLOODING AT HAVANA THIS WEEKEND...WILL CONTINUE ALONG THE ILLINOIS RIVER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING...MAINLY AFTER 6 PM. ILZ042>053-211100- CASS-CHAMPAIGN-CHRISTIAN-DE WITT-LOGAN-MACON-MENARD-MORGAN-PIATT- SANGAMON-SCOTT-VERMILION- 321 PM CDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO SPREAD INTO THE AREA THIS EVENING FROM THE NORTHWEST. SOME OF THESE STORMS MAY BE SEVERE. DAMAGING WINDS ARE THE PRIMARY THREAT...ALTHOUGH LARGE HAIL...TORRENTIAL RAINFALL...FREQUENT LIGHTNING AND AN ISOLATED TORNADO ARE ALSO POSSIBLE. MODERATE FLOODING...WITH A FORECAST OF MAJOR FLOODING AT HAVANA THIS WEEKEND...WILL CONTINUE ALONG THE ILLINOIS RIVER. MINOR FLOODING CONTINUES ALONG THE SANGAMON RIVER NEAR MONTICELLO THIS WEEKEND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE PERIOD. THERE IS A SLIGHT CHANCE OF SEVERE STORMS FROM SPRINGFIELD SOUTHWEST ON SUNDAY...MAINLY SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...MAINLY AFTER 9 PM. ILZ054>057-061>063-066>068-071>073-211100- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM- JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 321 PM CDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA OVERNIGHT. SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME OVER SOUTHEAST ILLINOIS. MINOR FLOODING WILL CONTINUE ALONG THE WABASH...LITTLE WABASH...AND EMBARRAS BASINS FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE PERIOD. THERE IS A SLIGHT CHANCE OF SEVERE STORMS ON SUNDAY ESPECIALLY SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 07
In the hours before
Local storm report, Jun 20, 10:29 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1029 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM TSTM WND DMG HENRY 41.11N 89.36W
06/20/2015 MARSHALL IL EMERGENCY MNGR
ONE FOOT DIAMETER TREE DOWN ON RT. 26. ALSO POWER LINES
DOWN.
0949 PM TSTM WND DMG 1 N VARNA 41.05N 89.22W
06/20/2015 MARSHALL IL EMERGENCY MNGR
TREE DOWN ON RT. 89
&&
25Special weather statement, Jun 20, 10:29 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1029 PM CDT SAT JUN 20 2015
ILZ038-043>045-210430-
PIATT-CHAMPAIGN-DE WITT-MCLEAN-
1029 PM CDT SAT JUN 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PIATT...EASTERN
MCLEAN...EASTERN DE WITT AND NORTHERN CHAMPAIGN COUNTIES UNTIL 1130
PM CDT...
AT 1029 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF CHENOA TO
NEAR WELDON...AND MOVING EAST AT 45 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CHAMPAIGN...URBANA...RANTOUL...MAHOMET...ST. JOSEPH...LE ROY...FARMER
CITY...FISHER...THOMASBORO...COLFAX...GIFFORD...MANSFIELD...OGDEN...
SAYBROOK...DE LAND...BONDVILLE...WELDON...LAKE OF THE WOODS...SEYMOUR
AND LUDLOW.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 57 BETWEEN MILE MARKERS 234 AND 257.
INTERSTATE 72 BETWEEN MILE MARKERS 171 AND 182.
INTERSTATE 74 BETWEEN MILE MARKERS 147 AND 196.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
ILLINOIS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
EAST CENTRAL ILLINOIS.
LAT...LON 4009 8796 4010 8892 4076 8863 4074 8858
4062 8858 4061 8846 4040 8846 4040 8795
TIME...MOT...LOC 0329Z 283DEG 40KT 4075 8860 4013 8881
SHIMONLocal storm report, Jun 20, 10:33 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1033 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG 1 N JACKSONVILLE 39.74N 90.23W
06/20/2015 MORGAN IL EMERGENCY MNGR
TREES DOWN
0955 PM TSTM WND DMG FRANKLIN 39.62N 90.05W
06/20/2015 MORGAN IL EMERGENCY MNGR
TREES DOWN AT HEARTS PRAIRIE RD AND RT. 104
&&
25Local storm report, Jun 20, 10:50 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1050 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM TSTM WND DMG 4 N BUFFALO 39.91N 89.41W
06/20/2015 SANGAMON IL EMERGENCY MNGR
TREE DOWN BLOCKING RT. 54. FROM LOGAN CO. EM.
1014 PM TSTM WND DMG MECHANICSBURG 39.81N 89.40W
06/20/2015 SANGAMON IL EMERGENCY MNGR
TREE DOWN ON MOBILE HOME
&&
25Local storm report, Jun 20, 10:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1059 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND DMG MORRISONVILLE 39.42N 89.46W
06/20/2015 CHRISTIAN IL TRAINED SPOTTER
SMALL TREE LIMBS DOWN
&&
25Local storm report, Jun 20, 11:05 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1105 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG DECATUR 39.85N 88.93W
06/20/2015 MACON IL PUBLIC
TREE DOWN ON GRAND AVE. FROM WAND-TV.
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:14 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Schuyler | 61 min |
| Jun 20, 8:53 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Mason, Peoria, Stark, Tazewell, Woodford | 67 min |
| Jun 20, 9:06 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard, Morgan, Schuyler | 54 min |
| Jun 20, 9:34 PM CDT | Severe Thunderstorm Warning | ILX | Menard, Morgan, Sangamon, Scott | 56 min |
| Jun 20, 9:39 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Marshall, Menard, Tazewell and 1 more | 51 min |
| Jun 20, 10:16 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon | 46 min |
| Jun 20, 10:29 PM CDT | Special Weather Statement | ILX | Champaign | 61 min |
| Jun 20, 10:46 PM CDT | Severe Thunderstorm Warning | ILX | Moultrie, Piatt, Shelby | 59 min |
| Jun 20, 11:28 PM CDT | Special Weather Statement | ILX | Clark, Clay, Coles, Cumberland, Douglas, Edgar and 3 more | 62 min |
| Jun 21, 5:27 PM CDT | Areal Flood Advisory | ILX | Edgar | 3 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.